# SDR SIMA20130814010

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 33,246 hours, 30,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLASHLIGHT ASSY ABOVE F/A CHAIR WAS DETACHED FROM THE WALL.   INSTALLED MISSING SCREW IN FLASHLIGHT ASSEMBLY. IAW AMM 20-00-00.  ACFT RETURNED TO SERVICE.
